# SDR AALA2009033000001

- Difficulty date: March 30, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 87,036 hours, 14,137 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YQX - INFLIGHT LHR-BOS.  CARGO DETECTED AIR STATUS MESSAGE APPEARED DURING FLIGHT.  EMERGENCY DECLARED, LANDED YQX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 AND 2 FORWARD CARGO DETECTION FANS.  SYSTEM GROUND CHECK NORMAL OPERATION.
